I am undergoing treatment for my severe acne. My doctor has prescribed me salicylic acid foaming face wash, minocyclin hydrochloride and isotretinoin tablets, clindamycin phoshpate gel twice in day and benzoyl peroxide cream for night. he said to take the medication for 20 days and then see me again. I did it as told to me. There was no improvement in first 20 days, when i went to see him again, He doubled the isotretinoin dose and all the others kept same. It has been 10 days since i met my doctor and now my face starts to sting when i apply clindamycin or BP and my skin is very flaky and peeling. It looks like snake skin now…. the doctor has said not to apply any cream on my face and oil on my head.
Hi Kapil, sorry, I’d have replied sooner. These days I’m totally bogged down with coding for the new product reviews section that we hope will help many more people. Full results from isotretinoin treatment are seen in 5-7 months (yes months). The doctor was trying to see if you could get by with a lower dose of it before jacking it up a bit.
I’m not authorized to modify your doctor’s prescription, but if you are on isotretinoin, all you need is Cetaphil Cleansing Lotion for Sensitive Skin, a mild but full protection sunscreen like Sebamed Sun Care Spray and a bland moisturizer like Neutrogena Oil-free for Combination Skin. And maybe a spot treatment like clindamycin gel if needed. BP is simply too harsh for use on skin being treated with isotretinoin.
All these skincare products will prevent skin irritation while isotretinoin works away to reduce oiliness in your skin. Maybe talk to your doctor about this simpler skincare routine. In the meantime, it should be okay to use Neutrogena Oil-free for Combination Skin, loads of it, to deal with utter dryness.
thank you very much. I’ll first consult my doctor, then i will decide wat to do… 🙂
I`m neither on Isotretinoin , I`m just on this tretinoin gel treatment – topical – that too my skin is flaking like crazy – it looks bad under moisturiser /bb creams , and not to mention even after putting on baby oil – and NOT washing it off , my skin stings – and I`m getting darker. Sighs. I simply dont care anymore.